MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. TRANSCEND CHAIR W/TRX

FERNO-WASHINGTON, INC. TRANSCEND CHAIR W/TRX
Model Number 0731402
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was found during an inspection of the chair that one of the transport wheels had detached from the chair.There was no report of patient involvement or adverse event associated with the reported issue.The issue was confirmed via conversation with technical support and replacement parts were provided for the repair.The customer confirmed the repair was completed and the chair was returned to service.

Brand Name
TRANSCEND CHAIR W/TRX
Common Device Name
TRANSCEND CHAIR W/TRX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key22157795
Report Number1523574-2025-00056
Device Sequence Number20709348
Product Code FPP
UDI-Device Identifier00190790004057
UDI-Public(01)00190790004057(11)230823(
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0731402
Device Catalogue Number0731402
Device Lot NumberM669790
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2025
Initial Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown